A Caltech Library Service

Nonstationary Response Characteristics of Linear MDOF Systems

Papadimitriou, K. and Beck, J. L. (1992) Nonstationary Response Characteristics of Linear MDOF Systems. In: Engineering mechanics : proceedings of the ninth conference. ASCE , New York, pp. 572-575. ISBN 0872628671.

Full text is not posted in this repository.

Use this Persistent URL to link to this item:


A new approximate methodology for nonstationary random vibration analysis of multi-degree-of-freedom linear systems is developed. Simple analytical expressions for the covariance response are obtained which provide valuable insight into the nonstationary response characteristics and their dependence on the system and excitation characteristics. Reductions in computer time ranging from one to two orders of magnitude are achieved. The performance of the method is demonstrated by an example two-degree-of-freedom system.

Item Type:Book Section
Papadimitriou, K.0000-0002-9792-0481
Record Number:CaltechAUTHORS:20120926-111253408
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34451
Deposited By: Carmen Nemer-Sirois
Deposited On:22 Oct 2012 17:57
Last Modified:03 Oct 2019 04:19

Repository Staff Only: item control page